# SDR GTIA2024071238228

- Difficulty date: July 11, 2024
- Submitted: July 13, 2024
- Operation: Air carrier
- Aircraft: N957NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10899
- Aircraft time: 7,861 hours, 3,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Fwd Megaphone
- Component: Megaphone
- Component part number: A3061402
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE VOLUME KNOB MISSING-REPLACED MEGAPHONE IAW AMM25-65-51 OPS CHECK OK MOC 66906
